# SDR CALA2017052701619

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 57,934 hours, 12,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32502
- Condition: Corroded
- Location: Bs 1570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE SERVICE PAN ATTACH DOUBLER BS 1570, BL 0 IS CORRODED.  REMOVED, FABRICATED, AND INSTALLED AFT WASTE SERVICE PAN ATTACH DOUBLER IAW DWG 146T3250 AND SRM 51-40-02, PAR 7D, FIG 12.
